# SDR ABXA9500887

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Cylinder
- Part number: 45973405505J
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED DURING INITIAL EXTENSION.  LANDING GEAR WAS RECYCLED AND LANDING GEAR INDICATED DOWN AND LOCKED.  REPLACED LEFT MAIN LANDING GEAR UPLATCH CYLINDER IAW DC8 MM CHAPTER 32.  PERFORMED SEVERAL RETRACTION AND EXTENSION CHECKS AND ALL INDICATIONS WERE GOOD IAW DC8 MM CHAPTER 32.
